# SDR SWAA000385

- Difficulty date: March 1, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N86SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22827
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6573731
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND 1.25 INCH HOLE WITH CRACKS ON LEFT INBD MIDFLAP UPPER SURFACE AROUND TRACK CUTOUT.  REMOVED AND REPLACED MIDFLAP ASSY PER MM.
